# SDR 95ZZZY0726

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Failed
- Location: Xmsn Oil Press
- Part time: 441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION. REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
